# SDR VGCA20130528004

- Difficulty date: May 28, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N251FL
- Make and model: Boeing 727277
- Aircraft serial: 20551
- Aircraft time: 66,773 hours, 37,349 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Support Beam
- Condition: Corroded
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BOTTOM SIDE OF RT MLG SUPPORT BEAM AT NR 5 FLAP TRACK ATTACH POINT.
